# SDR GTIA2015122801442

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 31,034 hours, 14,657 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AFT GALLEY DROPPED.  RESTOWED OXYGEN MASK ON AFT GALLEY IAW AMM 35-21-41. PERFORMED OPS CHECK. OPS CHECK GOOD IAW AMM 35-21-41.
